On generalized a-Browder's theorem

Pietro Aiena, Len Miller, Pietro Aiena

Risultato della ricerca: Article

22 Citazioni (Scopus)


We characterize the bounded linear operators T satisfying generalized a-Browder's theorem, or generalized a-Weyl's theorem, by means of localized SVEP, as well as by means of the quasi-nilpotent part H₀(λI - T) as λ belongs to certain sets of ℂ. In the last part we give a general framework in which generalized a-Weyl's theorem follows for several classes of operators.
Lingua originaleEnglish
pagine (da-a)285-300
Numero di pagine16
RivistaStudia Mathematica
Stato di pubblicazionePublished - 2007


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Aiena, P., Len Miller, & Aiena, P. (2007). On generalized a-Browder's theorem. Studia Mathematica, 180, 285-300.